# SDR DALA2023091907686

- Difficulty date: September 19, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=705 BTW STRG 28R/29R INSIDE CANTED KEEL. SUMMARY OF NRC 00381: FRAME STA Y=705 BTW STRG 28R/29R INSIDE CANTED KEEL WAS REPAIRED PER B717 SRM-51-70-11-2R-1. (LP #2976623)
